RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2015, Volume 16, Issue 2, Pages 155–185 (Mi cheb396)  

This article is cited in 1 scientific paper (total in 1 paper)

Bases of recurrent sequences

F. M. Malyshev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: This paper provides an overview of the results (with varying degrees of detail) in three different directions.
The main Central direction refers to recurrent sequences, primarily to their base (in a different sense) sets.
Another direction is related to new combinatorial objects $(v,k_1,k_2)$-configurations encountered on the way of weakening the determinants of well-known combinatorial objects $(v,k,\lambda)$-configuration.
The third direction deals with invariant differentials of higher orders from several smooth functions of one real variable.
In each of these themes the issues associated with combinatorial configurations in the form of finite planes, and the results obtained through the same type of views, points of the corresponding configurations of points in multidimensional locally Euclidean spaces. In the case of invariant differentials of these representations arise naturally, and in the case of recurrent sequences and $(v,k_1,k_2)$-configurations are introduced by analogy, but in an artificial way.
Bibliography: 39 titles.

Keywords: recurrent sequences, lattices, Torah, combinatorial configuration, invariant differential operators.

Full text: PDF file (732 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 512.532+519.142+517.43
Received: 30.04.2015

Citation: F. M. Malyshev, “Bases of recurrent sequences”, Chebyshevskii Sb., 16:2 (2015), 155–185

Citation in format AMSBIB
\Bibitem{Mal15}
\by F.~M.~Malyshev
\paper Bases of recurrent sequences
\jour Chebyshevskii Sb.
\yr 2015
\vol 16
\issue 2
\pages 155--185
\mathnet{http://mi.mathnet.ru/cheb396}
\elib{http://elibrary.ru/item.asp?id=23614013}


Linking options:
  • http://mi.mathnet.ru/eng/cheb396
  • http://mi.mathnet.ru/eng/cheb/v16/i2/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. M. Malyshev, “Distribution of the extreme values of the number of ones in Boolean analogues of the Pascal triangle”, Discrete Math. Appl., 27:3 (2017), 149–176  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:149
    Full text:54
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019